On the Stability of the Feasible Set in Optimization Problems

N. Dinh, Miguel A. Goberna, Marco A. López. On the Stability of the Feasible Set in Optimization Problems. SIAM Journal on Optimization, 20(5):2254-2280, 2010. [doi]

@article{DinhGL10,
  title = {On the Stability of the Feasible Set in Optimization Problems},
  author = {N. Dinh and Miguel A. Goberna and Marco A. López},
  year = {2010},
  doi = {10.1137/090746331},
  url = {http://dx.doi.org/10.1137/090746331},
  tags = {optimization},
  researchr = {https://researchr.org/publication/DinhGL10},
  cites = {0},
  citedby = {0},
  journal = {SIAM Journal on Optimization},
  volume = {20},
  number = {5},
  pages = {2254-2280},
}